[3 PACK] Non-Drowsy Cold and Flu Multisymptom Relief Rapid Release Gelcaps *Compare to the same active ingredients found in DayQuil® (16 per Box PACK of 3 Total 48 Gelcaps)

by Major® Pharmaceuticals

Is This Your Brand?

Description

Dosage form: capsule, liquid filled Ingredients: ACETAMINOPHEN 325mg, DEXTROMETHORPHAN HYDROBROMIDE 10mg, PHENYLEPHRINE HYDROCHLORIDE 5mg

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question